P - acylofosforové sloučeniny
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 7 (1966) no. 1, pp. 221-230
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1966_7_1_a19,
author = {Ka\v{s}p\'arek, Franti\v{s}ek},
title = {P - acylofosforov\'e slou\v{c}eniny},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {221--230},
year = {1966},
volume = {7},
number = {1},
language = {cs},
url = {http://geodesic.mathdoc.fr/item/AUPO_1966_7_1_a19/}
}
Kašpárek, František. P - acylofosforové sloučeniny. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 7 (1966) no. 1, pp. 221-230. http://geodesic.mathdoc.fr/item/AUPO_1966_7_1_a19/